10232017Headline:

Dallas, Texas

HomeTexasDallas

Email RLF Staff RLF Staff on LinkedIn RLF Staff on Twitter RLF Staff on Facebook
RLF Staff
RLF Staff
Contributor •

Actavis Recalling Remaining Lots of Fentanol Pain Patches

Comments Off

Actavis Inc has recalled all remaining lots of Fentanyl Pain Patches. As with the previous recalls, there may be a defect that could cause fentanyl to leak directly to the skin of the patient or caregiver and cause an Fentanyl overdose. Fentanyl overdose could cause difficulty breating or even death. Actavis recalled 14 lots of the Fentanyl Pain Patches a few weeks ago and now are recalling all remaining lots of their fentanyl transdermal system patches. They say this additional recall is as a precautionary measure.

Fentanyl patches that are leaking or damaged in any way should not be used. Direct exposure to fentanyl gel may lead to serious adverse events, including respiratory depression and possible overdose, which may be fatal. Anyone who comes in contact with fentanyl gel should thoroughly rinse exposed skin with large amounts of water only; do not use soap. Immediately dispose of affected patches that may be damaged or compromised in any way by flushing them down the toilet, using caution not to handle them directly. Damaged and/or compromised patches that have leaked gel will not provide effective pain relief.